# SDR JGVR20210302001

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 12,342 hours, 8,110 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AREA OF VERIFIED CORROSION IN THE RH WHEEL WELL, WING LOWER SPAR. MECHANICALLY BLENDED ONE AREA OF CORROSION ON RH WHEEL WELL, WING LOWER SPAR IAW CESSNA 680 SRM 51-70-02. FOUND CORROSION DEPTHS EXCEEDING C680 SRM 51-70-02 LIMITATIONS OF .002". REPAIRED CORROSION BLENDS IAW TEXTRON ENGINEERING MEMO REF: DQ29106M1 RRL SUBJECT: 680-0155 N357QS RRL RH WING AFT SPAR LOWER CORROSION DATED: MARCH 1,2021. THIS IS A MINOR REPAIR.
